# SDR AT0000349

- Difficulty date: July 1, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FELT STRONG VIBRATION IN COCKPIT AFTER GEAR RETRACTION.  SLOWED AIRCRAFT AND CYCLED GEAR, NO HELP.  FOUND NOSE GEAR DOOR OPEN, INSPECTED NOSE GEAR FOR DAMAGE, NONE FOUND.  CLOSED AND SECURED BOTH NOSE GEAR DOORS IAW DC9 MM 32-20-0.
